# SDR CA011218011

- Difficulty date: December 15, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 47,929 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE CREW NOTED SPARKING AND ARCING IN CAPTAIN'S WINDSHIELD, FOLLOWED BY DELAMINATION AND CRACKING OF GLASS PANE(S).  CREW CONTACTED ATC AND REQUESTED DIVERSION TO OTTAWA (YOW) AS CLOSEST ALTERNATE,  AND LANDED WITH NO FURTHER INCIDENT.  CREW REPORTED WINDSHIELD CONTINUED TO CRACK AFTER LANDING,  BUT NO LOSS OF PRESSURIZATION WAS INDICATED. MAINTENANCE REPLACED WINDSHIELD AND TESTED WINDSHIELD HEATING SYSTEM,  FOUND SERVICEABLE WITH NO FURTHER WIRING OR COMPONENT DAMAGE.
